# SDR DXTA200500764

- Difficulty date: June 10, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N984QS
- Make and model: Cessna 750
- Aircraft serial: 7500084
- Aircraft time: 5,221 hours, 3,305 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Noisy
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON CLIMB A LOUD BANG CAME FROM NOSE GEAR AREA.  ON DESCENT TWO LOUD BANGS CAME FROM SAME AREA.  THE LAST ONE WAS VERY LOUD.  ITEM IS UNDER INVESTIGATION.
